# SDR AWXA200400963

- Difficulty date: August 20, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 18,193 hours, 7,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, GALVANIC CORROSION WAS FOUND ON AFT SHEAR PLATE AT STR 24 RT, BETWEEN FS 69 AND FS 70.  MAINTENANCE REMOVED CORRODED AFT SHEAR PLATE AT STR 24 RT, FROM FS 69 TO FS 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
